# SDR SWAA2022020935563

- Difficulty date: February 21, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FLOOR PANEL 221GF DAMAGED ON FWD OUTBOARD END / REPAIRED CABIN PASSENGER FLOOR PANEL 221GF ON FWD OUTBOARD END IAW SRM 53-00-50-2R-0 AND 53-00-50-2R-6
